MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.aog.0000180394.08406.15

Медицинская библиотека · Obstetrics and gynecology · 2005

Postmenopausal hormone therapy: does it cause incontinence?

Steinauer Jody E, Waetjen L Elaine, Vittinghoff Eric, Subak Leslee L, Hulley Stephen B, Grady Deborah, Lin Feng, Brown Jeanette S

СтатьяРандомизированное исследованиеПоддержка NIH: внешняя программаПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

OBJECTIVE

To estimate the effect of hormone therapy on risk of stress and urge urinary incontinence.

METHODS

The Heart Estrogen/progestin Replacement Study was a randomized, placebo-controlled, double-blinded trial to evaluate daily oral conjugated estrogen (0.625 mg) plus medroxyprogesterone acetate (2.5 mg) therapy for the prevention of heart disease events in women with established heart disease. The 1,208 participants in Heart Estrogen/progestin Replacement Study who reported no loss of urine in the previous 7 days at baseline are included in this analysis.

RESULTS

During 4.2 years of treatment, 64% of women randomly assigned to hormone therapy compared with 49% of those assigned to placebo reported weekly incontinence (P < .001). The higher risk of incontinence in the hormone group was evident at 4 months, persisted throughout the treatment period, and was independent of the age of the women. The odds ratios for weekly incontinence among women on hormone therapy compared with placebo were 1.5 for urge incontinence (95% confidence interval [CI] 1.2-1.8; P < .001) and 1.7 for stress incontinence (95% CI 1.5-2.1; P < .001). Four years of treatment with hormone therapy caused an excess risk of 12% for weekly urge incontinence and 16% for weekly stress incontinence; the corresponding numbers needed to harm were 8.6 (95% CI 5.8-16.6) and 6.2 (95% CI 4.6-9.4).

CONCLUSION

Estrogen plus progestin therapy increases risk of urge and stress incontinence within 4 months of beginning treatment.

LEVEL OF EVIDENCE: I.

Для цитирования: Steinauer Jody E, Waetjen L Elaine, Vittinghoff Eric, Subak Leslee L, Hulley Stephen B, Grady Deborah, Lin Feng, Brown Jeanette S. Postmenopausal hormone therapy: does it cause incontinence?. Obstetrics and gynecology. 2005. DOI: 10.1097/01.aog.0000180394.08406.15.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.